I am 21 years old. Over the past 4-5 weeks I have had increasingly worse symptoms. To start off I was at work one day and I felt like I couldn't breathe and my chest was heavy. I couldn't take any deep breathes without fighting for them. After this continued for about 2 hours, I felt extremely dizzy and got up to into the bathroom where my heart started pounding and my chest got all red. I have had an anxiety attack once before so I figured that was what I was having. After a couple of days went by and I still wasn't feeling any better I went to my doctor who prescribed me with Xanax for anxiety.
I was susceptible to taking the Xanax at first but when the anxiety attacks keep coming I figured I might as well to see if it would help. It did at first. Then one day at work again, I had an attack and took one, and proceeded to have another attack while on it. At this point I was starting to feel dizzy all the time, with no relief while taking the Xanax. I proceeded back to my doctor for another visit. She then told me that it could be allergies interfering with my anxiety and it is just a combo of the 2 and told me to try claritin-d and see how I felt. I tried it and no relief of the dizziness.
The dizziness keep getting worse to the point where no matter what I do I felt dizzy. Sitting, standing, eating, working, anything. Then came the numbness. It started out just in my fingers and then proceeded to my toes, and now my arms. And now my face. One day I had an attack so bad that my whole face was numb. Actually my whole head was numb. I decided to go back to the doctor. She then told me that I had a panic disorder and ordered me to be on Paxil.
The first day I took the Paxil I was at work. Again came the numbness, and the dizziness. Then my whole head went numb again and this insane pressure came in the back of my neck. I was so scared I would just pass out that I had to leave work and go to my doctors office again. I sat there in her office crying, scared of how I felt and what could be going on with my body. I feel like I'm in a battle, and I'm losing. She came in and told me that this is getting crazy and that she can no longer help me with the medication she is giving me. And that I needed to go into the hospital to be heavily sedated because my panic attacks are out of control. I felt like she was telling me I am crazy. She told me to go over to the ER and talk to a crisis counselor.
I did. They put my through the ER. My BP was 160/110. This lasted from about 11am-1am where they finally got it down with 2 ativans and a blood pressure pill. They did run tests including urine, blood, and an EKG. Nothing. Everything was fine. Nor did they suggest anything to do with all my symptoms.
This was about a week ago. Now I am seeing flashes of light in my eyes. I went to the eye doctor, and he told me as far as he can check he couldn't see anything wrong. Today I still feel sick as a dog. I can't eat, sleep, or function. I haven't been to work in days, and everything I do is a struggle. I know I do not feel good. I am weak all the time, this flashing of lights in my eyes is driving me crazy, and the numbness is worse when I try to relax and lay down. I take up to 3 Xanax a day just to be get by. The doctors are not telling me anything and I am getting more nervous each day as to what is wrong with me.My eye doctor was the only one who suggested a neurologist and possibly an MRI because my symptoms are not going away. Oh yeh, and the headaches are an everyday all day event.
I also feel nausea, my eyesight is progressively getting worse, feel weak and tired all the time, and I am retreating from everything I enjoy in life because I am scared that something bad is going to happen all the time. I don't know what to do anymore, my body is completely going crazy and so am I. If anyone has any suggestions would you please help? I would really appreciate it.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?